# SDR CA120124004

- Difficulty date: January 23, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002C10
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Part number: 2322H000004
- Condition: Failed
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) CREW REPORT GEAR DISAGREE MSG ON APPROACH.  GEAR FAILED TO EXTEND NORMALLY, CREW FOLLOWED QRH PROCEDURE AND EXTENDED GEAR WITH MANUAL EXTENSION HANDLE. GEAR SELECTOR VALVE, P/N: 2322H000-004.
